# SDR SWAA2023081472583

- Difficulty date: June 28, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500D AT LEVEL STR28L AT FWD CARGO COMPARTMENT 2023-413167<[01] REPLACED ANGLE - SUPPORT LOCATED BS500D AT LEVEL STR28L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV. A SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED ANGLE - SUPPORT LOCATED BS500D AT LEVEL STR28L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV. A SEE INDIVIDUAL SIGN OFF BELLOW. ITEM RII
